# SDR AALA201808221004

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 53,151 hours, 21,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 1000-1014.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOOR STRUCTURE ZEE CHANNEL FLOOR SUPPORT AT BS 1000 - 1014.5, RBL 37. REPLACED Z CHANNEL FLOOR BOARD SUPPORT PER  SRM 51-40-02.
